# SDR SWIA972470

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 11,757 hours, 16,711 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO SEA, GEAR HANDLE SELECTED DOWN, WHEN THAT WAS DONE.  F/O NOTICED OUTBOARD ANTI-SKID INOP LIGHT CAME ON.  ALSO, GEAR INDICATED ALL ''A'' AND ''B'' GREEN ON AND ALL''A'' RED LIGHTS ON, PUT GEAR UP FOR GO AROUND, CYCLED GEAR DOWN (ON DOWN WIND LEG) PER QRH.  RECEIVED GOOD INDICATOR AND LANDED.  CYCLED GEAR, GROUND OPS CHECK GOOD IAW MM 32-60-00.
